About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 512817, 8 pages
http://dx.doi.org/10.1155/2014/512817
Research Article

Global Stability of a Stage-Structured Predator-Prey Model with Stochastic Perturbation

School of Mathematics Science, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 14 October 2013; Accepted 4 January 2014; Published 24 February 2014

Academic Editor: Leonid Shaikhet

Copyright © 2014 Liu Yang and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Yang and Shouming Zhong, “Global Stability of a Stage-Structured Predator-Prey Model with Stochastic Perturbation,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 512817, 8 pages, 2014. doi:10.1155/2014/512817